Doctor insights on:
Can You Get An Infection While On Antibiotics
Yes: First consider it might not be yeast as conditions, such as bacterial vaginosis and trichomoniasis, can cause vaginal symptoms similar to those of a yeast infection. However elevated blood sugar, low estrogen , corticosteroid use and speracides among other non antibiotic things can cause a yeast infection. ...Read more
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
Quickly!: Well, actually it depends upon your individual physiology but some women will develop a yeast infection almost guaranteed after a course of antibiotics for a bladder infection (this is a common scenario). That's because antibiotic indiscriminately kills good bacteria in vagina (in addition to bad bacteria in bladder), thus allowing yeast to get out of control. Anti-yeast drugs are available otc. ...Read more
Prevention: Natural approaches to yeast infections: 1. Wear underwear that is cotton vice synthetic 2. Avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. 4. Use natural tampon/ feminine pads (avoid those which are scented). 5. Avoid douches as well as use of harsh, drying soap on genitalia. 6. Rinse genitalia very well after >. ...Read more
Antifungal: U can decrease your sugar intake but the antibiotics increase the risk of vaginal yeast infections because the normal bacteria in the vagina are also killed by bacteria.Yeast are part of the normal organisms in the vagina.A balance of organisms keep the yeast from overgrowing and causing infections.If that balance is upset,the yeast can grow.Things like repHresh that help maintain the pH can help ...Read more
Any time:: During or after antibiotics, or (less commonly) without any antibiotics at all. ...Read more
Don't stop, call doc: Amoxicillin won't help yeast -- in fact, it might have triggered yeast infection and could make it worse. Separate treatment for yeast may be needed. But don't stop taking amoxicillin unless and until advised to do so by the doctor who prescribed it. You may still need it for whatever reason it was prescribed. Call your doctor's office and follow their advice. ...Read moreSee 3 more doctor answers
Yes indeed: Several antibiotics can trigger yeast infections, especailly vaginal. Some antibiotics are more prone to do it than others. But don't just guess at the diagnosis and best treatment. If you think you have a yeast infection, contact the doctor who prescribed the antibiotic. Good luck! ...Read more
How can you treat UTI infection naturally, without going to see the doctor and getting antibiotics?
No: Antibiotics can't make a sinus infection worse, but the wrong kind of antibiotics can prevent a sinus infection from getting better. If you're on antibiotics for a sinus infection, and things aren't getting better, or they're getting worse, then you need to call your doctor and have them consider switching antibiotics. Chances are, you're on the wrong antibiotic. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can you get a bladder infection while on antibiotics?
- Can you get a kidney infection while on antibiotics?
- Can you get a sinus infection while taking antibiotics?
- Ask a doctor a question free online
- Can you get pregnant while taking antibiotics?
- Can you get strep throat while on antibiotics?
- Can you get a yeast infection from antibiotics?
- Can you still die from sepsis while getting iv antibiotics?
- Talk to a infectious disease specialist online